# SDR DALA2015081905088

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1238-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER OF LT CUSP WEB BETWEEN BS 1238-1250 AND BETWEEN X 54 - 60 .  REPAIR DOUBLER WAS REPLACED IAW SRM 53-05, FIG 131A-6.
